RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 297, Pages 232–259 (Mi tm3757)  

This article is cited in 2 scientific papers (total in 2 papers)

On some simple examples of mechanical systems with hyperbolic chaos

S. P. Kuznetsovabc, V. P. Kruglovbc

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Saratov Branch of the Kotel'nikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, ul. Zelenaya 38, Saratov, 410019 Russia
c Saratov State University, ul. Astrakhanskaya 83, Saratov, 410012 Russia

Abstract: Examples of mechanical systems with hyperbolic chaos are discussed, including the Thurston–Weeks–Hunt–MacKay hinge mechanism, in which conservative Anosov dynamics is realized, and dissipative systems with Smale–Williams type attractors (a particle on a plane under periodic kicks, interacting particles sliding on two alternately rotating disks, and a string with parametric excitation by modulated pump). The examples considered in the paper are interesting from the viewpoint of filling hyperbolic theory, as a well-developed field of the mathematical theory of dynamical systems, with physical content. The results of computer tests for hyperbolicity of the systems are presented that are based on the analysis of the statistics of intersection angles of stable and unstable manifolds.

Funding Agency Grant Number
Russian Science Foundation 15-12-20035
This work is supported by the Russian Science Foundation under grant 15-12-20035.


DOI: https://doi.org/10.1134/S0371968517020133

Full text: PDF file (1171 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 297, 208–234

Bibliographic databases:

UDC: 517.9+501+51-72+531.3+534.112+515.16
Received: July 6, 2016

Citation: S. P. Kuznetsov, V. P. Kruglov, “On some simple examples of mechanical systems with hyperbolic chaos”, Order and chaos in dynamical systems, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov, Tr. Mat. Inst. Steklova, 297, MAIK Nauka/Interperiodica, Moscow, 2017, 232–259; Proc. Steklov Inst. Math., 297 (2017), 208–234

Citation in format AMSBIB
\Bibitem{KuzKru17}
\by S.~P.~Kuznetsov, V.~P.~Kruglov
\paper On some simple examples of mechanical systems with hyperbolic chaos
\inbook Order and chaos in dynamical systems
\bookinfo Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 297
\pages 232--259
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3757}
\crossref{https://doi.org/10.1134/S0371968517020133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3695416}
\elib{http://elibrary.ru/item.asp?id=29859499}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 297
\pages 208--234
\crossref{https://doi.org/10.1134/S0081543817040137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410199700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029156130}


Linking options:
  • http://mi.mathnet.ru/eng/tm3757
  • https://doi.org/10.1134/S0371968517020133
  • http://mi.mathnet.ru/eng/tm/v297/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Kuznetsov, “Khaos i giperkhaos geodezicheskikh potokov na mnogoobraziyakh s kriviznoi, otvechayuschikh mekhanicheski svyazannym rotatoram: primery i chislennoe issledovanie”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 565–581  mathnet  crossref  elib
    2. Kuznetsov S.P., Kruglov V.P., “Hyperbolic Chaos in a System of Two Froude Pendulums With Alternating Periodic Braking”, Commun. Nonlinear Sci. Numer. Simul., 67 (2019), 152–161  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:227
    References:15
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019